# SDR 04FDEA03185

- Difficulty date: November 23, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 77,608 hours, 31,155 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON DEPARTURE OUT OF ONT AT APPROX 1000 AGL GOT A TAIL WINDSHEAR ALERT.  WENT TO FIREWALL.  NO OVERSPEED. DUMPED FUEL.  DIVERT TO LAX.  NO ENGINE EXCEEDANCE'S REPORT ON ACARS NOR AIU'S PERFORMED POSSIBLE TAIL STRIKE INSPECTION AND FLIGHT CONTROL INSPECTION.  PULLED FLIGHT RECORDER AND VOICE RECORDER PER FLIGHT SAFETY.  PERFORMED INSPECTION 05-51-12-6 PART 2 A-CHECK AND HARD LANDING SECTION A AND B WITH NO DEFECTS NOTED.  FLIGHT CONTROL CHECK PER MM 27-00-0-2.  ALL CHECK PASSED AS REQUIRED.  REMOVED AND REPLACED FLIGHT DATA RECORDER PER FLT SAFETY.  SYSTEM OPS CHECK GOOD.  RETURNED TO SERVICE.
